# SDR C2XA08SH130

- Difficulty date: October 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 8,226 hours, 4,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK LT OMEGA BEAM LOWER FLANGE HAS CORROSION BETWEEN FR 20-24.  MX REPAIRED LT OMEGA BEAM BETWEEN FR 20-24 IAW EMB 145XR SRM 53-00-10.  THE ACFT WAS APPROVED TO RETURN FOR SERVICE.
